Lifts of a Semi-Symmetric Non-Metric Connection (SSNMC) from Statistical Manifolds to the Tangent Bundle


Abstract views: 185 / PDF downloads: 112

Authors

  • Rajesh Kumar Mizoram University, Pachhunga University
  • Lalnunenga Colney Mizoram University, Pachhunga University
  • Mohammad Nazrul Islam Khan Qassim University

Keywords:

Statistical manifolds, statistical submanifolds, vertical and complete lifts, Tangent bundle, partial differential equations, semi symmetric non-metric connection, curvature tensor, Gauss, Codazzi and Ricci equations

Abstract

The main purpose of the proposed paper is to study the tangent bundle of a
SSNMC on statistical manifolds and statistical submanifolds. We investigate the relationship between the complete lifts of a statistical connection and SSNMC in statistical manifolds and its submanifolds and proposed some theorems and shown its proof on it. We also proposed and proof some theorems regarding curvature tensor, Gauss, Codazzi and Ricci equation with respect to statistical connection and SSNMC to its tangent bundle.

Author Biography

Rajesh Kumar, Mizoram University, Pachhunga University

Department of Mathematics

Assistant Professor

References

N. H. Abdel-All, H. N. Abd-Ellah and H. M. Moustafa, Information geometry and statistical manifold, Chaos Solitons Fractals. 15(1) (2003), 161–172.

N. S. Agashe, A semi-symmetric non-metric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23(6) (1992), 399–409.

S. Amari, Differential-Geometrical Methods in Statistics, Springer-Verlag, New York, 1985.

N. Aktan, On non-existence of lightlike hypersurfaces of indefinite Kenmotsu space form, Turk. J. Math. 32 (2008), 127–139.

M. E. Aydin, A. Mihai and I. Mihai Generalized Wintgen inequality for statistical submanifolds in statistical manifolds of constant curvature, Bull. Math. Sci. 7 (2017), 155–166.

M. Bagher, K. Balgeshir and S. Salahvarzi Curvature of semi-symmetric metric connections on statistical manifolds, Commun. Korean Math. Soc. 36(1) (2021), 149–164.

S. Beyendi, N. Aktan and A.I. Sivridag Almost α-cosymplectic f-manifolds endowed with a semi-symmetric non-metric connection connection, Honam Math. J. 42(1) (2020), 175–185.

S. Beyendi, N. Aktan and A.I. Sivridag On semi-invariant submanifolds of almost α-cosymplectic f-manifolds admitting a semi-symmetric non-metric connection connection, Palest. J. Math. 9(2) (2020), 801–810.

O. Calin and C. Udriste, Geometric modelling in Probability and Statistics, Springer, 2014.

A. Friedman and J. A. Schouten, Uber die Geometrie der halbsymmetrischen Ubertragungen, Math. Zeitschr 21 (1924), 211–223.

H. Furuhata, Hypersurface in statistical manifolds, Differ. Geom. Appl. 27(3) (2009), 420–429.

H. Furuhata, I. Hasegawa, Y. Okuyama and K. Sato Kenmotsu statistical manifolds and warped product, J. Geom. 108(3) (2017), 1175–1191.

H. A. Hayden, sub-spaces of a space with torsion, Proc., Lond. Math. Soc. 34 (1932), 27–50.

M. N. I. Khan, Lift of semi-symmetric non-metric connection on a Kähler manifold, Afrika Matematika 27 (2016), 345–352.

M. N. I. Khan, Tangent bundles endowed with semi-symmetric non-metric connection on a Riemannian manifold, Facta Universitatis, Series: Mathematics and Informatics 36(4) (2021), 855–878.

M. N. I. Khan, Complete lifts of a semi-symmetric metric P-connection on a Riemannian manifold to its tangent bundle, International Journal of Mathematics and Computer Science 17(2) (2022), 909–916.

M. N. I. Khan, Submanifolds of a Riemannian manifold endowed with a new type of semi-symmetric non-metric connection in the tangent bundle, International Journal of Mathematics and Computer Science 17(1) (2022), 265–275.

M. N. I. Khan, Liftings from a para-sasakian manifold to its tangent bundles, Filomat 37(20) (2023), 6727–6740.

M. N. I. Khan, U. C. De and L. S. Velimirovic, Lifts of a quarter-symmetric metric

connection from a Sasakian manifold to its tangent bundle, Mathematics 11(1) (2023), 53.

M. N. I. Khan, F. Mofarreh and A. Haseeb, Tangent bundles of P-Sasakian manifolds endowed with a quarter-symmetric metric connection, Symmetry 15(3) (2023), 753.

T. Kurose, Geometry of statistical manifolds in Mathematics in the 21st Century, NihonHyouron-Sha, Japan, 2004.

M. Yildirim, Semi-symmetric non-metric connections on statistical manifolds, J. Geom. and Physics. 176 (2022), 104505.

P. Pandey and B. B. Chaturvedi, On a Kaehler manifold equipped with lift of quarter symmetric non-metric connection, Facta Universitatis, Series: Mathematics and Informatics 33(4) (2018), 539–546.

J. Sengupta U. C. De and T. Q. Binh, On a type of semi-symmetric non-metric connection on a Riemannnian manifold, indian J. Pure Appl. Math. 31(12) (2000), 1659–1670.

M. Tani, Prolongations of hypersurfaces to tangent bundles, Kodai Mathematical Seminar Reports 21(1) (1969), 85–96.

K. Yano, On semi-symmetric metric connections, Rev. Roum. Math. Pures Appl. 15 (1970), 1579–1586.

K. Yano and S. Ishihara, Tangent and cotangent bundles: differential geometry, Marcel Dekker, Inc.: New York, NY, USA, (1973).

K. Yano and S. Kobayashi, Prolongations of tensor fields and connections to tangent bundles I general theory, Journal of the Mathematical Society of Japan 18(2) (1966), 194–210.

H. ˙ I Yolda¸s, A. Haseeb and F. Mofarreh, Certain Curvature Conditions on Kenmotsu Manifolds and ∗-η-Ricci Solitons, Axioms 12(2) (2023), 140.

H. ˙ I Yolda¸s, ¸S. E. Meriç and E. Ya¸sar, On generic submanifold of Sasakian manifold with concurrent vector field , Commun. Fac. of Sci. Univ. Ank. Ser. A1 Math. Stat. 68(2) (2019), 1983-1994.

Downloads

Published

2023-09-17

How to Cite

Kumar, R., Colney, L., & Khan, M. N. I. (2023). Lifts of a Semi-Symmetric Non-Metric Connection (SSNMC) from Statistical Manifolds to the Tangent Bundle. Results in Nonlinear Analysis, 6(3), 50–65. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/224